# SDR 2025FA0000298

- Difficulty date: April 21, 2025
- Submitted: April 24, 2025
- Operation: General aviation
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND SEAT TRACK CORRODED AT FR53.6 (Y1959).
